# SDR N6WA2024072201

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10280
- Aircraft time: 34,030 hours, 24,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: CC6703323612
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET LOCATED ON AFT SIDE OF FS220.00 STRINGER 13A ON RH SIDE IS CRACKED. REPAIRED RH INTERCOSTAL AT FS220.00 IAW CRJ REO 670-53-11-1979 AND EO C550-53MR-24.
